# SDR CA140825001

- Difficulty date: August 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 25,896 hours
- Engine: Ge CFM567B24
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: BACS30BV1
- Condition: Failed
- Location: Mlg
- Part time: 24,590 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN THE LANDING GEAR WAS SELECTED UP, ALL 3 LANDING GEAR GREEN LIGHTS EXTINGUISHED, HOWEVER, THE 3 RED LANDING GEAR LIGHTS REMAINED ILLUMINATED. THE CREW FOLLOWED THE "GEAR DISAGREE" CHECKLIST INCLUDING CYCLING THE MAIN GEAR EXTENSION HANDLE A SECOND TIME AND OPERATING THE MANUAL EXTENSION DOOR, HOWEVER THE RED LIGHTS REMAINED ILLUMINATED. AIRCRAFT RETURNED AND UPON LANDING THE OVERHEAD PSEU LIGHT ILLUMINATED. INVESTIGATION BY MAINTENANCE FOUND THE PSEU DISPLAYING FAULT CODE 32-62008, LANDING GEAR LEVER POSITION FAULT. MAINTENANCE REPLACED SWITCH S1 IN LANDING GEAR CONTROL HANDLE IAW BAE SYSTEM CMM 32-34-37. THREE SUCCESSFUL GEAR SWINGS CARRIED OUT WITH ALL INDICATIONS NOW OPERATING NORMALLY.
